In this paper we give a detailed study of the global attractors for parabolic equations governed by the p-Laplacian in a heterogeneous medium. Not only the existence but also the infinite dimensionality of the global attractors is presented by showing that their ε-Kolmogorov entropy behaves as a polynomial of the variable as ε tends to zero, which is not observed for non-degenerate parabolic equations. The upper and lower bounds for the Kolmogorov ε-entropy of infinite-dimensional attractors are also obtained.
Cite this article
Messoud A. Efendiev, Mitsuharu Ôtani, Infinite-dimensional attractors for parabolic equations with p-Laplacian in heterogeneous medium. Ann. Inst. H. Poincaré Anal. Non Linéaire 28 (2011), no. 4, pp. 565–582DOI 10.1016/J.ANIHPC.2011.03.006